# SDR 2004UALA00485

- Difficulty date: May 22, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 49,750 hours, 8,200 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM RBL 46 FWD SIDE STIFFENER CRACKED (BUCKLED).  MAJOR REPAIR ACCOMPLISHED.  REPLACED STIFFENER.
